# SDR SWAA2013092320403

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 32,917 hours, 22,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 83925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
